# SDR UIEA200900026

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 44,967 hours, 8,464 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Eiu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT EIU INOP WITH SEVERAL EICAS MESSAGES AND MULTIPLE STATUS MESSAGES.  SWAPPED LEFT AND CENTER EIU PLACED ON DEFERRAL PER MEL 31-61-6.
